# SDR 2013FA0000256

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: General aviation
- Aircraft: N79CN
- Make and model: Piagio P180
- Aircraft serial: 1061
- Aircraft time: 2,908 hours, 2,676 cycles
- Engine: Pwa PT6A66
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Misinstalled
- Location: Zone 100
- Part time: 2,908 hours, 2,676 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUEL QTY NOT DECREASING DURING RUN-UP.  GROUND RUN-UP FINDING DATED 25-04, 2013.  FOUND LT AND RT FUEL QUANTITY INDICATION SYSTEM CROSSED WITH EACH OTHER UNDERNEATH CENTER PEDESTAL FLOOR AT FS 500. WIRING BUNDLES REROUTED WITH THEIR RELATIVE INDICATORS TO THEIR RESPECTIVE POSITIONS ON 26-04.2013.  LT BUNDLE P65 WITH INDICATOR, PN 04DB31CTYP1759, SN: 0031.  RT BUNDLE P66 WITH INDICATOR, PN 04DB31CTYP1759,  SN: 0010.
